American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 151 to 180 of 260 found      Go to page: << < 3 4 5 6 7 8 9

[151] G. P. Scott and G. A. Swarup. Least area tori in $3$-manifolds . Proc. Amer. Math. Soc. 116 (1992) 1143-1151. MR 1131040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[152] Fredric D. Ancel and Craig R. Guilbault. An extension of Rourke's proof that $\Omega\sb 3=0$ to nonorientable manifolds . Proc. Amer. Math. Soc. 115 (1992) 283-291. MR 1092913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[153] Joe Christy. Immersing branched surfaces in dimension three . Proc. Amer. Math. Soc. 115 (1992) 853-861. MR 1098398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[154] Ki Hyoung Ko and Lawrence Smolinsky. The framed braid group and $3$-manifolds . Proc. Amer. Math. Soc. 115 (1992) 541-551. MR 1126197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[155] Ying Qing Wu. Essential laminations in surgered $3$-manifolds . Proc. Amer. Math. Soc. 115 (1992) 245-249. MR 1104405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[156] Joel Hass. Genus two Heegaard splittings . Proc. Amer. Math. Soc. 114 (1992) 565-570. MR 1070519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[157] Ning Lu. A simple proof of the fundamental theorem of Kirby calculus on links . Trans. Amer. Math. Soc. 331 (1992) 143-156. MR 1065603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[158] Teruhiko Soma. $3$-manifold groups with the finitely generated intersection property . Trans. Amer. Math. Soc. 331 (1992) 761-769. MR 1042289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[159] Peter B. Shalen and Philip Wagreich. Growth rates, $Z\sb p$-homology, and volumes of hyperbolic $3$-manifolds . Trans. Amer. Math. Soc. 331 (1992) 895-917. MR 1156298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[160] Mario Eudave Muñoz. Band sums of links which yield composite links. The cabling conjecture for strongly invertible knots . Trans. Amer. Math. Soc. 330 (1992) 463-501. MR 1112545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[161] Ying Qing Wu. A generalization of the handle addition theorem . Proc. Amer. Math. Soc. 114 (1992) 237-242. MR 1070535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[162] Francisco González-Acuña and Wilbur C. Whitten. Imbeddings of three-manifold groups. Memoirs of the AMS 99 (1992) MR 1117167.
Book volume table of contents   

[163] David Gabai. Convergence groups are Fuchsian groups. Bull. Amer. Math. Soc. 25 (1991) 395-402. MR 1102752.
Abstract, references, and article information   
View Article: PDF

[164] J. Scott Carter. Closed curves that never extend to proper maps of disks . Proc. Amer. Math. Soc. 113 (1991) 879-888. MR 1070511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[165] Mark R. Woodard. The Rochlin invariant of surgered, sewn link exteriors . Proc. Amer. Math. Soc. 112 (1991) 211-221. MR 1034890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[166] K. S. Sarkaria. A generalized van Kampen-Flores theorem . Proc. Amer. Math. Soc. 111 (1991) 559-565. MR 1004423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[167] Mitsuyuki Ochiai. Heegaard diagrams of $3$-manifolds . Trans. Amer. Math. Soc. 328 (1991) 863-879. MR 1020041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[168] Colin Adams, Martin Hildebrand and Jeffrey Weeks. Hyperbolic invariants of knots and links . Trans. Amer. Math. Soc. 326 (1991) 1-56. MR 994161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[169] Klaus Johannson. On surfaces and Heegaard surfaces . Trans. Amer. Math. Soc. 325 (1991) 573-591. MR 1064268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[170] R. Piergallini. Covering moves . Trans. Amer. Math. Soc. 325 (1991) 903-920. MR 1010413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[171] Yakov Eliashberg. New invariants of open symplectic and contact manifolds . J. Amer. Math. Soc. 4 (1991) 513-520. MR 1102580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[172] Kevin Walker. An extension of Casson's invariant to rational homology spheres. Bull. Amer. Math. Soc. 22 (1990) 261-267. MR 1016040.
Abstract, references, and article information   
View Article: PDF

[173] Shi Cheng Wang. The virtual $Z$-representability of $3$-manifolds which admit orientation reversing involutions . Proc. Amer. Math. Soc. 110 (1990) 499-503. MR 977930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[174] S. Boyer and A. Nicas. Varieties of group representations and Casson's invariant for rational homology $3$-spheres . Trans. Amer. Math. Soc. 322 (1990) 507-522. MR 972701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[175] Mark D. Baker. Covers of Dehn fillings on once-punctured torus bundles. II . Proc. Amer. Math. Soc. 110 (1990) 1099-1108. MR 1027087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[176] David Gillman. The Poincar\'e conjecture is true in the product of any graph with a disk . Proc. Amer. Math. Soc. 110 (1990) 829-834. MR 1021898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[177] K. S. Sarkaria. Tucker-Ky Fan colorings . Proc. Amer. Math. Soc. 110 (1990) 1075-1081. MR 1004424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[178] G. P. Scott and G. A. Swarup. Geometric finiteness of certain Kleinian groups . Proc. Amer. Math. Soc. 109 (1990) 765-768. MR 1013981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[179] M. Ho Kim and Frank Raymond. The diffeotopy group of the twisted $2$-sphere bundle over the circle . Trans. Amer. Math. Soc. 322 (1990) 159-168. MR 991965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[180] Joel Hass and Abigail Thompson. A necessary and sufficient condition for a $3$-manifold to have Heegaard genus one . Proc. Amer. Math. Soc. 107 (1989) 1107-1110. MR 984792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 151 to 180 of 260 found      Go to page: << < 3 4 5 6 7 8 9


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia